Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
An exotic smooth structure on $\mathbb{CP}^2\#6\bar{\mathbb{CP}^2}$

András I Stipsicz and Zoltán Szabó

Geometry & Topology 9 (2005) 813–832
Bibliography
1 A J Casson, J L Harer, Some homology lens spaces which bound rational homology balls, Pacific J. Math. 96 (1981) 23 MR634760
2 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
3 S K Donaldson, Irrationality and the $h$–cobordism conjecture, J. Differential Geom. 26 (1987) 141 MR892034
4 R Fintushel, R J Stern, Rational blowdowns of smooth 4–manifolds, J. Differential Geom. 46 (1997) 181 MR1484044
5 R Fintushel, R J Stern, Immersed spheres in 4–manifolds and the immersed Thom conjecture, Turkish J. Math. 19 (1995) 145 MR1349567
6 R Fintushel, R J Stern, Surgery on nullhomologous tori and simply connected 4–manifolds with $b^+=1$, J. Topol. 1 (2008) 1 MR2365649
7 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
8 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
9 J Harer, A Kas, R Kirby, Handlebody decompositions of complex surfaces, Mem. Amer. Math. Soc. 62 (1986) MR849942
10 K Kodaira, On compact analytic surfaces II, Ann. of Math. $(2)$ 77 (1963) 563 MR0184257
11 J Kollár, N I Shepherd-Barron, Threefolds and deformations of surface singularities, Invent. Math. 91 (1988) 299 MR922803
12 D Kotschick, On manifolds homeomorphic to $\mathbb{C}\mathrm{P}^2\# 8\overline{\mathbf{C}\mathrm{P}}{}^2$, Invent. Math. 95 (1989) 591 MR979367
13 T J Li, A Liu, Symplectic structure on ruled surfaces and a generalized adjunction formula, Math. Res. Lett. 2 (1995) 453 MR1355707
14 P Ozsváth, Z Szabó, The symplectic Thom conjecture, Ann. of Math. $(2)$ 151 (2000) 93 MR1745017
15 P Ozsváth, Z Szabó, On Park's exotic smooth four-manifolds, from: "Geometry and topology of manifolds", Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 253 MR2189937
16 J Park, Seiberg–Witten invariants of generalised rational blow-downs, Bull. Austral. Math. Soc. 56 (1997) 363 MR1490654
17 J Park, Simply connected symplectic 4–manifolds with $b^+_2=1$ and $c^2_1=2$, Invent. Math. 159 (2005) 657 MR2125736
18 J Park, A I Stipsicz, Z Szabó, Exotic smooth structures on $\mathbb{CP}^2\#5\overline{\mathbb{CP}}^2$, Math. Res. Lett. 12 (2005) 701 MR2189231
19 M Symington, Generalized symplectic rational blowdowns, Algebr. Geom. Topol. 1 (2001) 503 MR1852770
20 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023
21 C H Taubes, $\mathrm{SW}{\Rightarrow}\mathrm{Gr}$: from the Seiberg–Witten equations to pseudo-holomorphic curves, J. Amer. Math. Soc. 9 (1996) 845 MR1362874
22 C H Taubes, $\mathrm{GR}=\mathrm{SW}$: counting curves and connections, J. Differential Geom. 52 (1999) 453 MR1761081